# SDR 9903011232

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM HNL, UNABLE TO RAISE GEAR HANDLE, MOVEMENT OF .25 INCH ONLY.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE.  FLIGHT RETURNED TO HNL AND LANDED WITHOUT INCIDENT.  BLED HYDRAULIC SYSTEM AND EXERCISED GROUND SENSING ROD.  OPERATIONAL CHECK OK.
